Advertisement

aequationes mathematicae

, Volume 61, Issue 1–2, pp 97–112 | Cite as

Multiple nonnegative solutions to singular and nonsingular discrete problems

  • R. P. Agarwal
  • D. O'Regan

Summary.

This paper establishes the existence of two nonnegative solutions to (n,p) and (p,n — p) focal discrete boundary value problems. Our results rely on new lower type inequalities established in [4, 5].

Keywords. Higher order discrete problems, multiple solutions, Leray—Schauder alternative, Krasnoselskii's fixed point theorem, lower type inequalities. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2001

Authors and Affiliations

  • R. P. Agarwal
    • 1
  • D. O'Regan
    • 2
  1. 1.Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, Singapore SG
  2. 2.Department of Mathematics, National University of Ireland, Galway, Ireland IE

Personalised recommendations